View More View Less
  • 1 University of Technology and Life Sciences Institute of Mathematics and Physics Kaliskiego 7 85-796 Bydgoszcz Poland
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Any sequence of triangles homothetic to a fixed triangle T whose total area does not exceed one-half of the area of T can be packed translatively in T .

  • Auerbach, A., Banach, S., Mazur S. and Ulam, S. , Problem 10.1, in: The Scottish Book , ed. by R. D. Mauldin, Birkhäuser (Boston, 1981), p. 74.

    Ulam S. , '', in The Scottish Book , (1981 ) -.

  • Böröczky, K., Jr. , Finite packing and covering, Cambridge Tracts in Mathematics, 154, Cambridge University Press (Cambridge, 2004). MR2005g :52045

    Böröczky K. , '', in Cambridge Tracts in Mathematics , (2004 ) -.

  • Januszewski, J. , A simple method of translative packing triangles in a triangle, Geombinatorics , 12(2) (2002), 61–68. MR2003h :52020

    Januszewski J. , 'A simple method of translative packing triangles in a triangle ' (2002 ) 12 Geombinatorics : 61 -68.

    • Search Google Scholar
  • Moon, J. W. and Moser, L. , Some packing and covering theorems, Colloq. Math. , 17 (1967), 103–110. MR35 #6040

    Moser L. , 'Some packing and covering theorems ' (1967 ) 17 Colloq. Math. : 103 -110.

  • Richardson, T. J. , Optimal packing of similar triangles, J. Combin. Theory, Ser. A , 69 (1995), 288–300. MR96c :68145

    Richardson T. J. , 'Optimal packing of similar triangles ' (1995 ) 69 J. Combin. Theory, Ser. A : 288 -300.

    • Search Google Scholar